MAUDE Adverse Event Report: INNOVATIVE HEALTH, LLC. N/A; DIAGNOSTIC ULTRASOUND CATHETER

INNOVATIVE HEALTH, LLC. N/A; DIAGNOSTIC ULTRASOUND CATHETER
Model Number D087031
Medical Device Problem Codes Fracture (1260); Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Innovative health became aware on 16-jul-2025 of a report of a reprocessed viewflex xtra ice diagnostic ultrasound catheter that was bent and had reported issues with the ultrasound transducer.More information was obtained from the customer and it was confirmed that the tip bent during the procedure.No patient injuries were reported.No review of the process control record was completed as the serial number of the device is unknown.The device was discarded by the facility and therefore was not returned for investigation so no further investigation into this device could be completed by innovative health.
 
Event or Problem Description
The devices was reported to have been received damaged and non-functioning.Two images were provided of the device, one with a fracture and one with console transducer diagnostics displayed.

Brand Name
N/A
Common Device Name
DIAGNOSTIC ULTRASOUND CATHETER
Manufacturer (Section D)
INNOVATIVE HEALTH, LLC.
1435 north hayden road
suite 100
scottsdale AZ 85257
Manufacturer (Section G)
INNOVATIVE HEALTH, LLC.
1435 north hayden road
suite 100
scottsdale AZ 85257
Manufacturer Contact
rebecca sturm
1435 n hayden rd
suite 100
scottsdale, AZ 85257
MDR Report Key22743423
Report Number3011610434-2025-00003
Device Sequence Number18223334
Product Code OWQ
UDI-Device Identifier10841898123252
UDI-Public10841898123252
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K202042
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberD087031
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2025
Initial Report FDA Received Date08/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown